MathSciNet Relay Station
MathSciNet bibliographic data
MR269885 (42 #4778) 32.60
Myers, Donald E. An additive decomposition theorem for analytic functions. Proc. Amer. Math. Soc. 27 1971 525–526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement